# SDR CALA9900275

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 657279971
- Condition: Separated
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR CONTROL TAB TRAILING EDGE SKIN SEPARATING IN TWO PLACES.  THE ELEVATOR CONTROL TAB WAS REMOVED AND REPLACED IAW 55-20-2.
